# SDR ASAA2015111614059

- Difficulty date: November 16, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397337
- Part serial: B66716
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STR 328 TO 344 IS CRACKED AT FASTENER HOLE ON HORIZONTAL FLANGE AT LBL 44.  ACFT GROUNDED.  LOCATED AND DRILLED NEW INTERCOSTAL AT BS 328 TO 344, LBL 44 IAW SRM 51-30-1-0G-0, REMOVED DAMAGE AND REPLACED WITH NEW INTERCOSTAL IAW SRM 51-40-02-0G-0.
